Sur les systèmes de fonctions à jacobien nul

Vicente Gonçalves, J.

Portugaliae mathematica (1942)

  • Volume: 3, Issue: 3, page 157-170
  • ISSN: 0032-5155

How to cite


Vicente Gonçalves, J.. "Sur les systèmes de fonctions à jacobien nul." Portugaliae mathematica 3.3 (1942): 157-170. <>.

author = {Vicente Gonçalves, J.},
journal = {Portugaliae mathematica},
keywords = {Differentiation and integration},
language = {fre},
number = {3},
pages = {157-170},
publisher = {Sociedade Portuguesa de Matemática},
title = {Sur les systèmes de fonctions à jacobien nul},
url = {},
volume = {3},
year = {1942},

AU - Vicente Gonçalves, J.
TI - Sur les systèmes de fonctions à jacobien nul
JO - Portugaliae mathematica
PY - 1942
PB - Sociedade Portuguesa de Matemática
VL - 3
IS - 3
SP - 157
EP - 170
LA - fre
KW - Differentiation and integration
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.